# SDR SWAA2022020253686

- Difficulty date: December 16, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Damaged
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER BALANCE ARM FWD BALANCE WEIGHT IS CORRODED AT AFT EDGE. ; / [01] UPDATED MEASUREMENT SECTION.; [02] REMOVED AND REPLACED DEFECTIVE RUDDER COUNTER BALANCE WEIGHT P/N 173A5103-1 WITH NEW COUNTER BALANCE WEIGHT PER CMM 55-40-09 STEP 2C(2) PG.301; 2C(3)(A);(B)1); 8);9) AND VERIFIED TORQUE PER SRM 51-60-07-0G-0 STEP 5A(6)(C)2)D). TORQUE WRENCH: ID: IS000718; S/N: 10880000235; DUE: 07/2022 SCREW GUN: ID: IS000661; S/N: G97548; DUE: 11/2021; [03] VERIFIED CORRECTIVE ACTION 2.
